Persistence in three-species food chain models with group defense

Shigui Ruan, H. I. Freedman

Research output: Contribution to journalArticle

22 Scopus citations

Abstract

Gause-type models of a three-species food web with group defense are analyzed. Persistence criteria are derived for both the case of no mutual interference and the case when there is mutual interference of predators.

Original languageEnglish (US)
Pages (from-to)111-125
Number of pages15
JournalMathematical Biosciences
Volume107
Issue number1
DOIs
StatePublished - Nov 1991
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Biochemistry, Genetics and Molecular Biology(all)
  • Immunology and Microbiology(all)
  • Agricultural and Biological Sciences(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Persistence in three-species food chain models with group defense'. Together they form a unique fingerprint.

  • Cite this